# SDR MGO2003F00001

- Difficulty date: January 20, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N824DW
- Make and model: Mtsbsi MU300
- Aircraft serial: A075SA
- Engine: Pwa JT15D4
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 45A61035011
- Condition: Broken
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE INVESTIGATING PILOT REPORT OF SPEED BRAKES.  FAILURE TO DEPLOY IN FLIGHT.  FOUND LT HAND FORWARD FLAP CABLE CORRODED INTO TWO PIECES INSIDE SWAGED TERMINAL.  CABLE SHOWED SLIGHT TO NO VISIBLE INDICATION OF CORROSION ON THE OUTSIDE OF SWAGED TERMINAL, NO REPORT OF ANY FLAP SYSTEM PROBLEMS.
